# SDR UPS08853786

- Difficulty date: October 20, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING OUTBOARD FLAP TOP SKIN HAS A REPAIR DOUBLER THAT IS GOUGED.  REMOVED, FABRICATED AND INSTALLED NEW DOUBLER IAW DC8 SRM 57-2-0 TR57- 84.
